# SDR 96ZZZX1662

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 10513103505
- Condition: Worn
- Location: M/R
- Part time: 398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
